# SDR SWAA2023072871087

- Difficulty date: June 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5700 · Wing Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS323 AT RT WING 2023-404922<[01] REPLACED CORRUGATED PLATE TRAILING EDGE ORSS323 AT RT WING I.A.W B737-700 SRM 51-10-02 AND DWG#115A3700 SHEET:41; REV: -.;[02] REPLACED CORRUGATED PLATE TRAILING EDGE ORSS323 AT RT WING I.A.W B737-700 SRM 51-10-02 AND DWG#115A3700 SHEET:41; REV: -.
